# SDR SF20050608

- Difficulty date: June 8, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N40SZ
- Make and model: Saab SF340A
- Aircraft serial: 40
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED GEAR TRANSIT LIGHT REMAINED ON, WITH NO RIGHT MAIN GEAR DOWN AND LOCKED INDICATION.  PILOT PERFORMED THE QRH, CYCLED LANDING GEAR, PERFORMED EXTENSION WITH EMERGENCY HYDRAULIC HAND PUMP, AND PULLED EMERGENCY LANDING GEAR HANDLE (EXPLOSIVE BOLTS).  VERIFIED THE GEAR WAS DOWN BY THE CREW AND TOWER.  GEAR COLLAPSED ON LANDING.  ALL PASSENGERS AND CREW WERE SAFE AND UNHARMED UPON LANDING IN IAD.  AIRCRAFT IS IN IAD AWAITING MAINTENANCE.
